# SDR DHL2002743504

- Difficulty date: November 8, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  C-1 DOOR EXTERIOR SKIN DENTED AT LOWER AFT CORNER.   CUT-OUT DAMAGE AREA AND FABRICATED NEW DOUBLER IAW B-727 SRM 52-00-3  TREATED AND PRIMED IAW B-727 SRM 51-10-2.
